Discussions By Condition: Repiratory conditions

tuberculosis and swelling leg

Posted In: Repiratory conditions 0 Replies
  • Posted By: cauliflower
  • January 26, 2008
  • 11:25 AM

if a patient that is diagnosed with tuberculosis and is taking the medication, what is the allergic reaction that the patient might show?
if i side of the leg of the patient swell, some sort like varicose vein, what does that indicate?:confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?